×

On locally conformal almost Kaehler manifolds. (English) Zbl 0335.53055


MSC:

53C55 Global differential geometry of Hermitian and Kählerian manifolds
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bishop, R. L.; Goldberg, S. I., Tensor Analysis on Manifolds (1968), New York: Macmillan Co., New York · Zbl 0218.53021
[2] Boothby, W. M.; Wang, H. C., On contact manifolds, Ann. of Math., 68, 721-734 (1958) · Zbl 0084.39204 · doi:10.2307/1970165
[3] Conlon, L., Transversally parallelizable foliations of codimension two, Trans. Amer. Math. Soc., 194, 79-102 (1974) · Zbl 0288.57011 · doi:10.2307/1996794
[4] Cruceanu, V., Connexions compatibles avec certaines structures sur un fibré vectoriel banachique, Czechosl. Math. J., 24, 126-142 (1974) · Zbl 0308.58003
[5] Fujimoto, A.; Mutō, H., On cosymplectic manifolds, Tensor, 28, 43-52 (1974) · Zbl 0286.53031
[6] Gray, A., Some examples of almost Hermitian manifolds, Illinois J. Math., 10, 353-366 (1966) · Zbl 0183.50803
[7] A. Gray and L. Vanhecke,Almost Hermitian manifolds with constant holomorphic sectional curvature, Preprint, 1975. · Zbl 0413.53011
[8] Kobayashi, S., Principal fibre bundles with the 1-dimensional toroidal group, Tôhoku Math. J., 8, 29-45 (1956) · Zbl 0075.32103 · doi:10.2748/tmj/1178245006
[9] Kobayashi, S.; Nomizu, K., Foundations of Differential Geometry, Vol. II (1969), New York: Intersc. Publ., New York · Zbl 0175.48504
[10] Lee, H. C., A kind of even-dimensional differential geometry and its application to exterior calculus, Amer. J. Math., 65, 433-438 (1943) · Zbl 0060.38302 · doi:10.2307/2371967
[11] Libermann, P., Sur les automorphismes infinitesimaux des structures symplectiques et des structures de contact, 37-59 (1958), Bruxelles: Coll. Géom. Diff. Globale, Bruxelles · Zbl 0095.36803
[12] Miron, R., Connexions compatibles aux structures conformes presque symplectiques, C. R. Acad. Sci. Paris, 265, 685-687 (1967) · Zbl 0159.51101
[13] Miron, R., Espaces à structure conforme presque symplectique, Colloq. Math., 26, 207-215 (1972) · Zbl 0249.53026
[14] Oproiu, V., Some remarks on the conformal almost symplectic connections, An. Şti. Univ. ‘Al. I. Cuza’ Iaşi Sect. I a Mat., 15, 151-157 (1969) · Zbl 0187.19304
[15] Slebodzinski, W., Exterior Forms and their Applications (1970), Warszawa: PWN, Warszawa · Zbl 0205.26103
[16] Tallini, G., Metriche locali dotate di una connessione globale su una varieta differentiabile, Period. Mat., 46, 340-358 (1968) · Zbl 0188.26002
[17] Tondeur, Ph., Affine Zusammenhänge auf Mannifaltigkeiten mit fastsymplektischer Struktur, Comment. Math. Helv., 36, 234-244 (1961) · Zbl 0103.38901 · doi:10.1007/BF02566901
[18] Vaisman, I., Cohomology and Differential Forms (1973), New York: M. Dekker Inc., New York · Zbl 0267.58001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.